# SDR 97FDEA00601

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208388
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0840 020  STA-PAE - WHILE WORKING NR0374 FOUND DOUBLE HOLES IN UPPER SIDE OF BS 1130 CHORD, BS 1130, RBL 32 AND 37, LBL 33 AND 38, WL 208 ALSO CORROSION AND CRACK INDICATION AT LBL 33.  REPAIRED UPPER CHORD OF 1130 BEAM IAW FED-EX EA 7-5310-36165 AND EA 7-5310-36165A.
